• Home
  • Fenpaed Ibuprofen Oral Liquid - 200ml
Image for Fenpaed Ibuprofen Oral Liquid - 200ml from Amcal
+ / - Hover over image to Zoom

Fenpaed Ibuprofen Oral Liquid - 200ml

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your healthcare professional.

$16.79
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Fenpaed Oral Suspension is also indicated for its analgesic effect in the relief of mild to moderate pain such as dysmenorrhoea, dental and post-operative pain. In children, Fenpaed Oral Suspension is useful for the symptomatic relief of pain and fever in a wide range of indications. It is also indicated for upper respiratory tract and other infections including influenza, bronchitis, tonsillitis, pharyngitis, sinusitis, etc., in conjunction with other appropriate therapies.
Warnings
Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Active Ingredients
Ibuprofen 100mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 500ms
  • REVIEWS, PRODUCT
  • bvseo-msg: Execution timed out, exceeded 500ms;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: Execution timed out, exceeded 500ms;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From